Universality and Computational Completeness of Controlled Leftist Insertion-Deletion Systems

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01638789
Contributor : Serghei Verlan <>
Submitted on : Monday, November 20, 2017 - 11:14:57 AM
Last modification on : Wednesday, December 19, 2018 - 3:50:03 PM

Identifiers

Collections

Citation

Sergey Verlan, Sergiu Ivanov. Universality and Computational Completeness of Controlled Leftist Insertion-Deletion Systems. Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2017, 155 (1-2), pp.163 - 185. 〈10.3233/FI-2017-1580〉. 〈hal-01638789〉

Share

Metrics

Record views

53